# SDR AALA201802069003

- Difficulty date: January 18, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: F5347904920300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED SPLICE LOCATED ON FLOOR BEAM AFT GALLEY AREA AT FR 73 PLUS 12 INCHES, RIGHT STRINGER 26, RBL -YA. REPLACED SPLICE PER SRM 51-72-11 AND DRAWING F53479335.
